Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i9.60
pages 66-73

Compromise Method of Solving Constrained Optimization Problems

Albert N. Voronin
National Aviation University of Ukraine, Kiev

ABSTRAKT

The possibility of a compromise solution in constrained optimization problems is considered. The problem is that the resulting decision would reflect a compromise between the contradictory requirements of extremalization of the objective function and couplings satisfaction. For solving the considered problem the approach of multicriteria optimization with the use of a nonlinear scheme of compromises is chosen. A model example is given.

REFERENZEN

  1. Voronin A.N., Expert multicriteria optimization models.

  2. Voronin A.N., Ziatdinov Yu.K., Kozlov A.I., Vector optimization of dynamical systems.

  3. Voronin A.N., A nonlinear compromise scheme in multicriteria evaluation and optimization problems.


Articles with similar content:

OPTIMAL UNCERTAINTY QUANTIFICATION OF A RISK MEASUREMENT FROM A THERMAL-HYDRAULIC CODE USING CANONICAL MOMENTS
International Journal for Uncertainty Quantification, Vol.10, 2020, issue 1
Fabrice Gamboa, Bertrand Iooss, M. Keller, Jerome Stenger
Synthesizing Spaces for Restoring Membership Functions in Fuzzy Image Recognition Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
V. I. Vasil'ev, V. I. Sushko
ON THE ROBUSTNESS OF STRUCTURAL RISK OPTIMIZATION WITH RESPECT TO EPISTEMIC UNCERTAINTIES
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 1
W. J. S. Gomes, F. A. V. Bazan, Andre T. Beck
Multicriteria Distribution of Limited Resources
Journal of Automation and Information Sciences, Vol.42, 2010, issue 8
Albert N. Voronin
GRADIENT-BASED STOCHASTIC OPTIMIZATION METHODS IN BAYESIAN EXPERIMENTAL DESIGN
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 6
Youssef Marzouk, Xun Huan